<  Back to the Polytechnique Montréal portal

Items where Author is "Jaillet, Patrick"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: H | L | V
Number of items: 5.


Hashemi Doulabi, H., Jaillet, P., Pesant, G., & Rousseau, L.-M. (2021). Exploiting the Structure of Two-Stage Robust Optimization Models with Exponential Scenarios. INFORMS Journal on Computing, 33(1), 143-162. External link


Legrain, A., & Jaillet, P. (2016). A Stochastic Algorithm for Online Bipartite Resource Allocation Problems. Computers & Operations Research, 75, 28-37. External link

Legrain, A., & Jaillet, P. (2013). Stochastic online bipartite resource allocation problems. (Technical Report n° CIRRELT-2013-38). External link


Vidal, T., Gribel, D., & Jaillet, P. (2019). Separable Convex Optimization with Nested Lower and Upper Constraints. INFORMS Journal on Optimization, 1(1), 71-90. External link

Vidal, T., Jaillet, P., & Maculan, N. (2016). A Decomposition Algorithm for Nested Resource Allocation Problems. SIAM Journal on Optimization, 26(2), 1322-1340. External link

List generated on: Mon Oct 2 07:00:39 2023 EDT